# SDR AALA202510308671

- Difficulty date: October 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 67,319 hours, 27,949 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Condition: Arced
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER ENTERING IMC AT FL280 ARCING BEGAN EMANATING FROM FO R1 WINDSHIELD, CONTINUED AND WORSENED WITH CONTINUED FLIGHT IN IMC. FLIGHT CREW COULD PHYSICALLY FEEL BUILD UP OF STATIC ELECTRICITY. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MCI. ACCOMPLISHED INSPECTION OF FLIGHT DECK WINDOW R1, PER AMM 56-11-00. FOUND WINDOW TO HAVE NO SIGNS OF DELAMINATING , ARCHING OR DAMAGE. PERFORMED OPERATIONAL TEST OF WINDOW HEAT IAW AMM 30-41-0.0 OPERATIONAL TEST PASSED.
